Mayo Clinic proceedings · 1996
Dysarthria and apraxia of speech associated with FK-506 (tacrolimus).
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Boeve B F, Kimmel D W, Aronson A E, de Groen P C
Аннотация
The immunosuppressive agent FK-506 (tacrolimus) is one of the agents most commonly used to prevent rejection after liver transplantation. Neurologic toxicity related to FK-506 has been reported, including speech disorders; however, a detailed analysis of the speech disorder associated with use of FK-506 has not been presented. Herein we describe a patient who exhibited mutism, then severe apraxia of speech with a concomitant hypokinetic, spastic, and ataxic dysarthria after administration of FK-506. His residual mixed dysarthria, without radiographic evidence of a structural lesion, suggests dysfunction of one or more neurochemical systems. The pathophysiologic mechanisms underlying this intriguing entity remain obscure.